# SDR ASAA2018062425192

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 38,074 hours, 11,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGN AT ROW 16DEF FELL OFF. GROUNDED - YES. REINSTALLED ROW EXIT SIGN REF AMM 33-51-01. MADE ADJUSTMENTS AND OPS CKS GOOD.
